Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of r cinex?

sir, I have been detected pleural effusion and teating this i has been used rcinex,pyzina ans combutol for 2 months. there after , I am taking only rcinex but now i am suffering from fever. this is due to rcinex, what should i do.it is appears that it is drug fever. if it is so, how pleural effusion can treat. My body weight is 54kg, height is 5 .8
Thu, 4 Feb 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Fever does not seem to be due to R-cinex, as you were taking it previously also with other drugs. In my opinion you should withdraw only Pyrizinamide but continue Combutol also with R-cinex. If still the fever persists, then you should consult your doctor.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Pleural cavity


What are the side effects of r cinex?

Hi, Fever does not seem to be due to R-cinex, as you were taking it previously also with other drugs. In my opinion you should withdraw only Pyrizinamide but continue Combutol also with R-cinex. If still the fever persists, then you should consult your doctor. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician